0
TECHNICAL PAPERS

A Geometrically Nonlinear Shear Deformation Theory for Composite Shells

[+] Author and Article Information
Wenbin Yu, Dewey H. Hodges

School of Aerospace Engineering, Georgia Institute of Technology, Atlanta, GA 30332-0150

J. Appl. Mech 71(1), 1-9 (Mar 17, 2004) (9 pages) doi:10.1115/1.1640364 History: Received June 05, 2002; Revised June 10, 2003; Online March 17, 2004
Copyright © 2004 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Schematic of shell deformation
Grahic Jump Location
Schematic of an arbitrary boundary

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In